# SDR FDEA201102250771

- Difficulty date: February 25, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101815
- Condition: Dented
- Location: Bs 1540 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT FRAME AT STA 1540 S26R FOUND WITH DENT.  DENTED AFT CARGO COMPT RH FRAME AT STA 1540, S-26L REPAIRED IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MAJOR.
